Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The approximation by partial sums of Fourier series

Authors: R. Salem and A. Zygmund
Journal: Trans. Amer. Math. Soc. 59 (1946), 14-22
MSC: Primary 42.4X
MathSciNet review: 0015538
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. L. Cartwright, On analytic functions regular in the unit circle, Quart. J. Math. vol. 4 (1933) pp. 246-247.
  • [2] G. H. Hardy and J. E. Littlewood, Some properties of conjugate functions, J. Reine Angew. Math. vol. 167 (1932) pp. 405-423.
  • [3] Ch. J. de la Vallée Poussin, Leçons sur l'approximation, Paris, 1919.
  • [4] A. Zygmund, Smooth functions, Duke Math. J. 12 (1945), 47–76. MR 0012691
  • [5] -, Trigonometrical series, Warszawa-Lwów, 1935.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X

Additional Information

Article copyright: © Copyright 1946 American Mathematical Society